# SDR CA121127004

- Difficulty date: November 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,988 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: C8187B
- Condition: Failed
- Location: Fuel
- Part time: 1,962 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUXILIARY FUEL PUMP FAILED ON START UP FOLLOWING 100 HOUR INSPECTION OF THE AIRCRAFT.  AUXILIARY FUEL PUMP REPLACED.
